# SDR FDEA202304070583

- Difficulty date: April 7, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC0155503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR LUG HOLE BORE   FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR   LUG HOLE BORE (#4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM57-44-07.   OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM57-  44-07 AND E.A.# 1-5750-T0373746 PART 1 STEP 4A AND 4B, TITLE: WINGS- FLIGHT SURFACES - LH   WING - INBOARD FLAP - OUTBOARD FWD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1 INSPECTION.   REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100. SNRM NUMBER N00572 ATTACHED E.A.#1-5750-  T0373746 PART 1 FOR DETAILS.
